American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Zhou Zhang. K\"ahler-Ricci flow with degenerate initial class. Trans. Amer. Math. Soc. 366 (2014) 3389-3403.
Abstract, references, and article information   
View Article: PDF

[2] Alan Thompson. Degenerations of K3 surfaces of degree two. Trans. Amer. Math. Soc. 366 (2014) 219-243.
Abstract, references, and article information   
View Article: PDF

[3] David Jensen. Birational contractions of $\overline{M}_{3,1}$ and $\overline{M}_{4,1}$. Trans. Amer. Math. Soc. 365 (2013) 2863-2879.
Abstract, references, and article information   
View Article: PDF

[4] Sebastian Casalaina-Martin and Radu Laza. Simultaneous semi-stable reduction for curves with ADE singularities. Trans. Amer. Math. Soc. 365 (2013) 2271-2295.
Abstract, references, and article information   
View Article: PDF

[5] Brendan Hassett and Donghoon Hyeon. Log canonical models for the moduli space of curves: The first divisorial contraction. Trans. Amer. Math. Soc. 361 (2009) 4471-4489. MR 2500894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ana-Maria Castravet. The Cox ring of $\overline {M}_{0,6}$. Trans. Amer. Math. Soc. 361 (2009) 3851-3878. MR 2491903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yukinobu Toda. Stability conditions and crepant small resolutions. Trans. Amer. Math. Soc. 360 (2008) 6149-6178. MR 2425708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William F. Rulla. Effective cones of quotients of moduli spaces of stable $n$-pointed curves of genus zero. Trans. Amer. Math. Soc. 358 (2006) 3219-3237. MR 2216265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye. Sasakian-Einstein structures on $9\#(S^2\times S^3)$. Trans. Amer. Math. Soc. 354 (2002) 2983-2996. MR 1897386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. Nakano. Projective threefolds on which $\mathbf{SL}(2)$ acts with 2-dimensional general orbits. Trans. Amer. Math. Soc. 350 (1998) 2903-2924. MR 1451611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marco Andreatta and Massimiliano Mella. Contractions on a manifold polarized by an ample vector bundle. Trans. Amer. Math. Soc. 349 (1997) 4669-4683. MR 1401760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce Crauder and David R. Morrison. Minimal models and degenerations of surfaces with Kodaira number zero . Trans. Amer. Math. Soc. 343 (1994) 525-558. MR 1151178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William E. Lang. A short proof of Castelnuovo's criterion of rationality . Trans. Amer. Math. Soc. 264 (1981) 579-582. MR 603783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia